# SDR DALA2018031501720

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, TOP FRAME CRACKED ABOVE TOP AFT STOP FITTING AT FASTENER.  REMOVED AND REPLACED THE DOOR TOP FRAME IAW SRM 51-40-02, AND DWG 146N6603, REV BP.
